# SDR MASA200600597

- Difficulty date: February 28, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 7,963 hours, 5,344 cycles
- System (JASC): 2760 · Drag Control System
- Part: Caution Message
- Condition: Activated
- Location: Spoilers
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7041 ATL - INBD FLIGHT SPOILERS/SPOILERONS CAUTION.  MAINTENANCE PERFORMED SPOST 1 W/FLIGHT CREW.  NO FURTHER DEFECTS NOTED.
